# SDR RAAA97E8029

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 996-1037
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 CHECK, FOUND RBL 9 CANTED FLOOR INTERCOSTAL CORRODED FS 996 TO 1037.  REPLACED INTERCOSTAL PER SRM 51-2-9 M-54 NR 36.
